On the asymptotic behavior of solutions of linear difference equations.

Título inglés On the asymptotic behavior of solutions of linear difference equations.
Título español Comportamiento asintótico de las soluciones de ecuaciones en diferencias lineales.
Autor/es Popenda, Jerzy ; Schmeidel, Ewa
Organización Inst. Math. Tech. Univ. "Adam Mickiewicz", Poznan, Polonia
Revista 0214-1493
Publicación 1994, 38 (1): 3-9, 1 Ref.
Tipo de documento articulo
Idioma Inglés
Resumen inglés In the paper sufficient conditions for the difference equation :
Δxn = Σi=0r an(i) xn+i
to have a solution which tends to a constant, are given. Applying these conditions, an asymptotic formula for a solution of an m-th order equation is presented.
Clasificación UNESCO 120707
Palabras clave español Ecuaciones en diferencias ; Ecuaciones lineales
Código MathReviews MR1291948
Icono pdf Acceso al artículo completo